# SDR 2002UALA00590

- Difficulty date: March 29, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 46,742 hours, 5,125 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF LAV 117 EEL LIGHT INOPERATIVE.  REPLACED EEL STRIP.
